# SDR SIMA201117805

- Difficulty date: June 26, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 21,570 hours, 15,615 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3710 THE CREW REPORTED THE FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT HOLDER BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AND CRADLE ASSEMBLY IAW CRJ-700 AMM 25-61-02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
